Show simple item record

contributor authorUffe Haagerup
contributor authorErling Størmer
date accessioned2020-03-12T04:56:31Z
date available2020-03-12T04:56:31Z
date issued1995
identifier otherE8_tD4748OQR2HtWxuJ1HeKn6CoZzCaZn9X7tvPxc67YkIbiiL.pdf
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/757462?show=full
formatgeneral
languageEnglish
titlePositive projections of von Neumann algebras onto JW-algebras
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid5850318
identifier doi10.1016/0034-4877(96)83628-7
journal titleReports on Mathematical Physics
coverageAcademic
pages317-330
journal volume36
journal issue2-3
filesize932242
citations1


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record